Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 5, NWS Duluth, MN

May 24, 2016Cook County, Lake County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at May 24, 2016, 8:54 PM CDT for Cook County, Lake County, Minnesota. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2016, 8:54 PM CDT (01:54 UTC)
Expired
May 24, 2016, 9:30 PM CDT
In force
36 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Cook County, MN, Lake County, MN

The radar

The Duluth radar (KDLH), 169 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 1.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2016-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 372 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2016-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
372 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1426 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

721 
WUUS53 KDLH 250154
SVRDLH
MNC031-075-250230-
/O.NEW.KDLH.SV.W.0005.160525T0154Z-160525T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
854 PM CDT TUE MAY 24 2016

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LAKE COUNTY IN NORTHEASTERN MINNESOTA...
  NORTHWESTERN COOK COUNTY IN NORTHEASTERN MINNESOTA...

* UNTIL 930 PM CDT

* AT 853 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EASTERN
  BOUNDARY WATERS CANOE AREA WILDERNESS...OR 12 MILES SOUTHWEST OF
  SAGANAGA LAKE...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  GUNFLINT LAKE...SAGANAGA LAKE...LITTLE SAGANAGA LAKE...SEA GULL LAKE...
  ALPINE LAKE...SOUTHEASTERN BOUNDARY WATERS CANOE AREA WILDERNESS...
  SAWBILL LAKE...KNIFE LAKE...KEKEKABIC LAKE...GABIMICHIGAMI LAKE...LONG
  ISLAND LAKE...CHEROKEE LAKE...CRESCENT LAKE AND BRULE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4812 9077 4809 9075 4809 9071 4802 9053
      4777 9082 4807 9136 4808 9125 4816 9114
      4818 9109 4819 9103 4821 9099
TIME...MOT...LOC 0153Z 304DEG 26KT 4812 9115 

HAIL...1.00IN
WIND...70MPH
 
$$

LE
2 follow-up statements
252 
WWUS53 KDLH 250216
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
916 PM CDT TUE MAY 24 2016

MNC031-075-250230-
/O.CON.KDLH.SV.W.0005.000000T0000Z-160525T0230Z/
LAKE MN-COOK MN-
916 PM CDT TUE MAY 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN LAKE AND NORTHWESTERN COOK COUNTIES...

AT 916 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EASTERN
BOUNDARY WATERS CANOE AREA WILDERNESS...OR 12 MILES SOUTHWEST OF
GUNFLINT LAKE...MOVING SOUTHEAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
GUNFLINT LAKE...SAGANAGA LAKE...LITTLE SAGANAGA LAKE...SEA GULL LAKE...
ALPINE LAKE...SOUTHEASTERN BOUNDARY WATERS CANOE AREA WILDERNESS...
GABIMICHIGAMI LAKE...LONG ISLAND LAKE...CHEROKEE LAKE...SAWBILL LAKE...
CRESCENT LAKE AND BRULE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4812 9077 4809 9075 4809 9071 4802 9053
      4777 9082 4799 9120 4819 9094
TIME...MOT...LOC 0216Z 304DEG 26KT 4803 9094 

HAIL...1.00IN
WIND...70MPH
 
$$

LE
571 
WWUS53 KDLH 250233
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
933 PM CDT TUE MAY 24 2016

MNC031-075-250242-
/O.EXP.KDLH.SV.W.0005.000000T0000Z-160525T0230Z/
LAKE MN-COOK MN-
933 PM CDT TUE MAY 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAKE AND
NORTHWESTERN COOK COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4812 9077 4809 9075 4809 9071 4802 9053
      4777 9082 4799 9120 4819 9094
TIME...MOT...LOC 0232Z 304DEG 26KT 4803 9094 

$$

LE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 7:11 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, May 24, 7:11 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
711 PM CDT TUE MAY 24 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 535 PM CDT Tue May 24 2016

Main concerns this afternoon include isolated thunderstorm chances
this evening and the approaching storm system for Wednesday.

Several lingering boundaries from this morning's convection, along
with moderate instability of 800-1250 J/kg of MUCAPE have
supported storm isolated storm initiation in spite of the large
scale subsidence over northeast Minnesota and much of northwest
Wisconsin. A few storms may be strong to severe with large hail
and damaging wind gusts possible.

Storms will subside as the boundary layer stabilizes with sunset.
Look for areas of fog to develop, especially adjacent to Lake
Superior. The area of fog over the lake has periodically moved
inland affecting Grand Marais with visibility less than one-
quarter mile. Otherwise look for fairly quiet conditions with
clearing skies overnight.

Guidance is in fairly good agreement with the timing and placement
of a strong shortwave trough and associated vorticity maxima with
the approaching system on Wednesday. Confidence is higher than
average in a band of showers with embedded thunderstorms pushing
northeastward through central Minnesota and into the Northland
during the mid-morning hours. Widespread rainfall amounts of one-
quarter to three-quarters of an inch are expected as this feature
moves through, which will help ease the wildfire concerns
considerably. NAM and GFS are indicating a bit of elevated
instability ahead of the line and a strong storm or two is not out
of the question.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 535 PM CDT Tue May 24 2016

Active weather pattern looks to be in place for much of the extended
periods, with a couple of more significant systems to affect the
region, one for Wed-Thur, and a second for the Sat-Sun time frame.

The first aforementioned system should be well underway at the
beginning of the extended periods Wed evening, with rather gusty
east winds and widespread rain and embedded thunderstorms lifting
steadily northward across the Duluth CWA.  Most model guidance
points to widespread rains of more than a half inch area-wide with
this system, which should act to further improve the spring fire
weather situation.

While the various short term models are likely over-forecasting the
magnitude of potential instability across the southeast half of the
CWA Thursday afternoon, there is little reason to believe that the
placement is not in the ball park.  In addition, roughly 40 knots of
deep layer shear will also be in place.  There is some disagreement
between the various models on timing and placement of forcing for
ascent, but the main trof axis aloft will still be to our west, and
the warm front should lie across portions of northwest Wisconsin.
With all this in mind, we will need to closely monitor the severe
potential for Thursday evening to the south/east of Duluth.

After a brief break in the organized precip and shower/TStorm
activity, chances for rain and TStorms should ramp up once again Fri
night into the weekend as the next significant S/W trof rotates
northward from the plains states into the upper midwest. At this
time, it still appears that the primary period for rain will be
Saturday into early Sunday, but again, uncertainty on timing still
exists this far out.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 654 PM CDT Tue May 24 2016

Scattered thunderstorms this evening to affect KBRD for the next
few hours, which may also affect KDLH and KHYR, though the
confidence is much lower and have only gone with vcsh for now. An
area of fog and stratus is beginning to move into the KDLH
area...and should affect the terminal with ifr stratus and fog for
most of tonight. Stratus should also move into KHYR...but
confidence in timing is much lower.  Showers are expected to move
into the area from the southwest after 18z, with mainly vfr
ceilings and visibilities for now, though lower is possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  50  57  50  65 /  20  70  70  40
INL  53  73  53  75 /  10  60  60  60
BRD  56  70  56  78 /  20  80  60  30
HYR  52  73  57  80 /  20  80  70  30
ASX  48  62  51  69 /  20  70  70  50

&&

.DLH Watches/Warnings/Advisories...
WI...None.
MN...None.
LS...None.
&&

SHORT TERM...Huyck
LONG TERM...Miller
AVIATION...LE
Hazardous weather outlook, May 24, 4:00 PM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
400 PM CDT TUE MAY 24 2016

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-251215-
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
400 PM CDT TUE MAY 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING.
SOME OF THE THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND BRIEF
DAMAGING WIND GUSTS THE MAIN THREAT.

AREAS OF FOG NEAR LAKE SUPERIOR MAY REDUCE VISIBILITY BELOW ONE-
QUARTER MILE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE REMAINDER
OF THE WEEK AND THROUGH THE UPCOMING HOLIDAY WEEKEND. SOME OF THE
STORMS MAY BE STRONG WEDNESDAY AND AGAIN THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS MAY BE NEEDED THIS EVENING.

LSZ121-140>148-251215-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
400 PM CDT TUE MAY 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING OVER WESTERN LAKE
SUPERIOR. SOME OF THE STORMS MAY PRODUCE FREQUENT CLOUD TO WATER
LIGHTNING...HAIL...AND BRIEF WIND GUSTS GREATER THAN 35 KNOTS.

IN ADDITION TO THE THUNDERSTORMS...THERE IS A POTENTIAL FOR FOG
OVERNIGHT REDUCING VISIBILITY TO LESS THAN ONE-QUARTER MILE AT
TIMES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NORTHEAST WINDS AROUND 20 KNOTS...AND RESULTANT WAVES WILL CREATE
CONDITIONS HAZARDOUS TO SMALL CRAFT ACROSS THE WESTERN TIP OF LAKE
SUPERIOR WEDNESDAY AND WEDNESDAY NIGHT.

SEVERAL ROUNDS OF THUNDERSTORMS ARE LIKELY FOR THE REMAINDER OF
THE WEEK AND THROUGH THE UPCOMING WEEKEND. SOME OF THE STORMS MAY
BE STRONG.

HUYCK

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, May 24, 7:41 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
741 PM CDT TUE MAY 24 2016

MNZ036-250115-
SOUTH AITKIN-
741 PM CDT TUE MAY 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN AITKIN COUNTY...

AT 741 PM CDT...A STRONG THUNDERSTORM WAS OVER AITKIN...OR 15 MILES
NORTH OF MILLE LACS LAKE...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH...DIME SIZE HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MILLE LACS LAKE...AITKIN...MALMO...GLEN...RIPPLE LAKE...GLORY...HASSMAN AND
ROSSBURG.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

LAT...LON 4663 9369 4662 9361 4648 9330 4629 9357
      4652 9381
TIME...MOT...LOC 0041Z 314DEG 13KT 4654 9365

LE
Local storm report, May 24, 7:44 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
744 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     HAIL             PINE RIVER              46.72N 94.41W
05/24/2016  E0.25 INCH       CASS               MN   PUBLIC

            LOTS OF PEA SIZED HAIL.

&&

WL
Local storm report, May 24, 8:03 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
803 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             2 SW ROSSBURG           46.52N 93.61W
05/24/2016  M0.50 INCH       AITKIN             MN   TRAINED SPOTTER

            PEAS TO 0.5 INCH HAIL.

&&

WL
Special weather statement, May 24, 8:11 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
811 PM CDT TUE MAY 24 2016

MNZ012-250200-
NORTHERN COOK/NORTHERN LAKE-
811 PM CDT TUE MAY 24 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAKE AND
NORTHWESTERN COOK COUNTIES...

AT 809 PM CDT...A STRONG THUNDERSTORM WAS 16 MILES NORTH OF BASSWOOD
LAKE...OR 29 MILES NORTHEAST OF ELY...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH...HALF INCH HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  SAGANAGA LAKE...ALPINE LAKE AND LITTLE SAGANAGA LAKE AROUND 900 PM
  CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE GABIMICHIGAMI LAKE...
KNIFE LAKE...KEKEKABIC LAKE...ENSIGN LAKE...THOMAS LAKE AND CROOKED
LAKE.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.

LAT...LON 4815 9081 4791 9103 4820 9178 4820 9172
      4818 9171 4806 9140 4807 9137 4808 9125
      4816 9114 4818 9109 4819 9103 4821 9099
TIME...MOT...LOC 0109Z 299DEG 25KT 4830 9159

LE
Special weather statement, May 24, 8:28 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
828 PM CDT TUE MAY 24 2016

MNZ025-034-250200-
NORTH CASS-CROW WING-
828 PM CDT TUE MAY 24 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CASS AND NORTH CENTRAL
CROW WING COUNTIES...

AT 826 PM CDT...A STRONG THUNDERSTORM WAS NEAR PONTORIA...OR 20
MILES SOUTHEAST OF WALKER...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH...NICKEL SIZE HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FIFTY LAKES...WABEDO...LONGVILLE...WOMAN LAKE...INGUADONA...PONTORIA...BIG
PORTAGE LAKE...HAY LAKE AND LAKE ADA.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

LAT...LON 4708 9423 4686 9398 4673 9433 4674 9435
      4680 9434 4680 9441 4687 9449
TIME...MOT...LOC 0126Z 231DEG 23KT 4685 9433

LE
Local storm report, May 24, 8:37 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
837 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             3 NE PONTORIA           46.89N 94.30W
05/24/2016  E0.88 INCH       CASS               MN   PUBLIC

&&

WL

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:19 PM CDTSpecial Weather StatementDLHCrow Wing26 min
May 24, 7:20 PM CDTSpecial Weather StatementDLHCrow Wing25 min
May 24, 7:37 PM CDTSevere Thunderstorm WarningDLHCass, Crow Wing38 min
May 24, 7:41 PM CDTSpecial Weather StatementDLHAitkin34 min
May 24, 8:11 PM CDTSpecial Weather StatementDLH49 min
May 24, 8:28 PM CDTSpecial Weather StatementDLHCass32 min
May 24, 8:57 PM CDTSpecial Weather StatementDLHCass18 min
May 24, 9:30 PM CDTMarine Dense Fog AdvisoryDLH25 hr
May 25, 3:51 AM CDTSmall Craft AdvisoryDLH24 hr
May 25, 5:26 PM CDTSpecial Weather StatementDLHMorrison64 min
May 25, 6:31 PM CDTSpecial Weather StatementDLHMorrison44 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.